# SDR 08FDEA02877

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340085206
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT TOP SKIN AT FRONT SPAR AREA BETWEEN RIB 24-28 REPAIR PERFORMD BY CORROSION REWORK , NDT FOR CRACK FREE CONDITION AND   INSTALLING FIRST OVERSIZED FASTENER IAW. RAS/BAE/1007273/2008 ISS.A,  APPROVED BY EA 6-5720-120110.
